# SDR MASA2017052212320

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 150003
- Aircraft time: 34,188 hours, 27,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 CEILING LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED THE LAMPS.
